# SDR ARWA980701

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2593200951
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

BDL - FLT 505 - ON TAKEOFF, CAPTAIN'S AEROSPEED FAILED WITH NR 1 MACH FEEL, NR 1 ATS, NR 1 MACH TRIM FAIL WITH NUMEROUS FLAGS.  REMOVED AND REPLACED NR 1 AIR DATA COMPUTER GROUND CHECKED AND OPERATIONAL CHECKED NORMAL IAW MM 34-14-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
